Please use this identifier to cite or link to this item: http://dx.doi.org/10.14279/depositonce-7580
Main Title: Does Clausius' Inequality Analogue Exist for Open Discrete Systems?
Author(s): Muschik, Wolfgang
Gümbel, Sebastian
Type: Article
Language Code: en
Abstract: We derive two versions of Clausius inequality for open discrete systems, one formulated for the non-equilibrium system itself using contact quantities, the other one using equilibrium quantities belongs to the system's environment. Consequently, Bhalekar's conjecture that there is no Clausius inequality for open systems is disproved.
URI: https://depositonce.tu-berlin.de//handle/11303/8434
http://dx.doi.org/10.14279/depositonce-7580
Issue Date: 1999
Date Available: 9-Nov-2018
DDC Class: 530 Physik
License: http://rightsstatements.org/vocab/InC/1.0/
Journal Title: Journal of non-equilibrium thermodynamics
Publisher: De Gruyter
Publisher Place: Berlin
Volume: 24
Issue: 1
Publisher DOI: 10.1515/JNETDY.1999.005
Page Start: 97
Page End: 106
EISSN: 1437-4358
ISSN: 0340-0204
Notes: Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFG geförderten) Allianz- bzw. Nationallizenz frei zugänglich.
This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively.
Appears in Collections:Inst. Theoretische Physik » Publications

Files in This Item:
File Description SizeFormat 
muschik_gümbel_1999.pdf99.46 kBAdobe PDFThumbnail
View/Open


Items in DepositOnce are protected by copyright, with all rights reserved, unless otherwise indicated.